# SDR GLBA2012052901

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 33,421 hours, 40,914 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND THE LT WING MAIN SPAR CHAFED AT INBD EDGE OF LOWER ACM PANEL.   REPAIRED THE AFFECTED AREA IAW EO 12-1900-57-003.
